# SDR CA011108012

- Difficulty date: October 31, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bnorm BN2A
- Aircraft time: 11,318 hours
- Engine: Lyc O540E4C5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Dowel Pin
- Part number: STD1065
- Condition: Sheared
- Location: Crankshaft
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE JUST PRIOR TO LANDING IN YVR,  LT ENGINE BEGAN TO RUN VERY ROUGH WITH MOST OR ALL POWER LOSS. PILOT SHUT ENGINE DOWN AND LANDED NORMALLY IN YVR. PRELIMINARY INVESTIGATION FOUND BOTH VALVE AND MAG TIMING TO HAVE ALTERED SIGNIFCANTLY.
